# SDR COM60476

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1004
- Condition: Defective
- Location: Te Flaps
- Part time: 4,231 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLAPS FAIL MESSAGE ON EICAS.  FLAPS STUCK AT 30 DEGREES.  REPLACED THE LT AND RT FLAP BRAKE AND POSITION SENSOR UNITS.
